# SDR CA011123001

- Difficulty date: November 16, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 406 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 6113 · Propeller Spinner Section
- Part: Plate
- Part number: 055032110
- Condition: Broken
- Location: Prop Spinner
- Component: Spinner, Cessna, 05503671
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE CORNER SECTION OF SPINNER AT LEADING EDGE OF PROPELLER BLADE CUT-OUT BADLY BENT (PEELED BACK) BY CENTRIFUGAL FORCE. THIS WAS CAUSED BY THE ADJACENT CORNER SECTION OF THE BACKPLATE (AROUND ANCHOR NUT) BREAKING OFF DURING OPERATION. CESSNA HAS RECOGNIZED THIS PROBLEM AND ISSUED MOD KIT MK172-61-01 UNDER SB01-61-01. NEW BACKPLATE DESIGN AND P/N INCORPORATED AS PER LISTED KIT AND SB NUMBERS.
